# SDR UALA2009063001870

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 30,188 hours, 7,694 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Seat 6hj
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT STRIP AT SEAT 6HJ INOP.  RELAMPED, OPS CHECKED OKAY.
